T Nation

Week 7 on 200mg Test C a week. Burning Nipples Makes Me Want to Stop

So I found research that shows abdomen injections are more effective and better tolerated than intramuscular. So I tried it and now I have burning nipples that are driving me nuts. They are puffy and show slight discoloration around the nipple as well. I Pune some clomid online that should be here within 2 weeks. My question is is it safest to just stop, wait two weeks since last injection and start clomid, or is the sudden stop of injection going to make my symptoms worse? Please help.

Are you putting a full cc in your abdomen? Or splitting it into multiple dosing?

The video Dr cristler did States that injecting 100 im is similar to injecting 80 subq. Not exactly sure why.

Changing delivery method for me put me through an adjustment period like a protocol change.

I put the full CC and it left me with a bruise, I dont think the ABD can handle that much. If I would continue, I would surely do 1/2 cc.

Yes, its surely more effective, how much I dont know but enough for my nipples to suddenly go puffy in my 7th week. Every week before that was intramuscular.

Never heard of this. sub-Q is suppost to slow the adsorbtion of the T cyp reducing peaks and troughs and it’s painless if done correctly no pip.
Nipple issues are alway excessively high E2 and prolactin. I don’t think sub-Q had anything to do with your nipple problems. After 7 weeks of 200mg/wk with no control of your E2 and prolactin. It happens to just about everyone at that dose.

You can stop the T injections cold turkey while you wait for the clomid to come in.

day 9 off my last injection and i’m just starting to feel like the burn is subsiding. I don’t want to stop at week 7 but I don’t want to do any lasting damage either. What’s your recommendation?

Clearly e2 is too high.

Any blood tests results? Regardless, I’d reduce dose.

1 Like

Do you have access to an AI like anastrozole?
If so take .25mg/wk (1/4 of a 1mg pill) give it 5 days and see if the nipple issue goes away.

With out blood test we/you are shooting in the dark and mostly guessing. Frequent mini blood tests should always be a part of ones cycle plan.

If you have to order the AI from the internet and you don’t want to stop the injections drop your dose to 100mg/wk.
hth

I’ve got exemestane coming in the mail 11mg tabs. But it’ll probably be here within the next two weeks like the clomid. Could stopping cold become a bigger problem? I can get a blood test but its nothing something I can do more than twice a year so I was expecting to do it after finishing my post cycle therapy.

No plans for blood test till after PCT, unless this is a serious issue and I need to get it no matter what.

Have you even considered lowering your dosage? I had to go to the top of the page and verify I was in t replacement. Its trt. Use a lower dose for god’s sake. Why walk away from trt?

1 Like

200mg weekly is a lot of testosterone and the majority of men would experience similar symptoms starting out so high. It seems your doctor may have started you out without proper testing to determine the correct type of TRT protocol based off your blood biomarkers.

It never occured to lower the dosage?

You’re not going to feel better on clomid, I don’t see that lasting very long as the majority of men feel like death on clomid.

2 Likes

LOWER YOUR DOSE. Super easy fix.

1 Like

any talk on here about using an AI over lowering your dose is extremely ill advised.

1 Like

please explain? because I was nearly about to do just that.

The dose didnt seem to matter until i injected into my ABD. It was far too effective and starting the prickling.

It was recommended to lower, but the prickly was so bad it made me want to drop everything. It seems like the consensus is to lower the dose and go back to intramuscular. This is the first time ive read that clomid makes people feel like death though.

You can even skip a dose, it will help things come down a lot faster.

You changed injection protocol, had some negative effects, and your next move is to take anastrazole?

First move would be switching back to IM, if that’s even really the problem. Second move would be to slightly decrease your dose.

AI’s bring a whole new set of problems and misery. Some people do need them.

Do you even have lab numbers though?

It would be a good idea to test SHBG, testosterone binds to SHBG and when low, you don’t bind as much testosterone as someone with high SHBG, so you excrete a lot of testosterone and hold onto the estrogen for a longer period of time and this can make you feel worse.

A high SHBG guy binds a lot of testosterone to SHBG, this type of person is less likely to have problems with estrogen since it’s bound to a high concentration of SHBG, less is bioavailable unlike a low SHBG guy.

The TRT protocols are quite different.

1 Like